# SDR UPS06847526

- Difficulty date: July 15, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 73,553 hours, 28,643 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Splice
- Part number: 3750257U503
- Condition: Cracked
- Location: Fs 200-180 L31l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1-3 L31L AT STA 200 TO STA 180 SPLICE IS CRACKED.  REMOVED AND REPLACED SPLICE FITTING AT STA 200-180 L31L IAW SRM 51-1-20D, AND SRM 51-03-02.
